# SDR YENA2024071901008

- Difficulty date: July 18, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N913JB
- Make and model: Airbus A321-231
- Aircraft serial: 05909
- Aircraft time: 39,445 hours, 12,456 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1669, JFK-PUJ. 'ODOR REPORTED BY INFLIGHT CREW. ODOR DESCRIBED AS MILDY THROUGHOUT CABIN DURING TAXI IN. FLIGHT DECK CREW ALSO NOTED ODOR THROUGHOUT CABIN DURING PREFLIGHT ODOR DESCRIBED AS MOLDY & ACRID ( APU SYSTEM ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
